# SDR AALA201702169010

- Difficulty date: February 15, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 62,331 hours, 23,075 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209001000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT OUTBOARD MOUNT TOP SURFACE  OF FLOORBEAM, LAVATORY D AT Y1292 BETWEEN FRAMES 64 AND 66. REPLACED FLOORBEAM IAW SRM 51-74-00, 51-42-11, AND 51-23-12.
